# SDR 98ZZZX3468

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N998EC
- Make and model: Mooney M20K
- Aircraft serial: 252020
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Induction Tube
- Part number: 6492662
- Condition: Chafed
- Location: Engine
- Part time: 84 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER NR 6 INDUCTION TUBE SETTLES ONTO THE UPPER CRANKCASE AND IF LEFT UNCORRECTED WILL CHAFE A HOLE INTO THE INDUCTION TUBE (P/N 649266-2.  RECOMMEND ADDING ANTI-CHAFE MATERIAL TO THE INDUCTION TUBE.
